# SDR CALA2024052901617

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 33,544 hours, 12,172 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 130C
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Part time: 94,186 hours, 38,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AT 5 PSI IN FLIGHT REMOVED AND REPLACED #1 ENG PRSOV PER AMM 36-11-04 .. NO FIX PARTS USED:  29-3612-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1524977  SN OFF 0130 VALVE, SHUTOFF,  OFF 29-3612-9-0004 0130 ON 29-3612-9-0004 0628 REMOVED AND REPLACED #1 ENG BLEED AIR SENSE LINE FROM BLEED AIR REGULATOR TO FAN AIR VALVE DUE TO DAMAGE LINE  IN REF 36-11-03
